MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX TENACIO PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX TENACIO PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404438
Medical Device Problem Codes Inflation Problem (1310); Use of Device Problem (1670); Defective Device (2588)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no device available for analysis.The reported patient symptoms are known risk associated with implants of these device as indicated in the instructions for use (ifu).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.
 
Event or Problem Description
It was reported that by a call that the inflatable penile prosthesis (ipp) device was partially inflated.It was informed the erection is half of what was naturally.It was also mentioned that the patient has not been able to inflate on his own and has attempted several times for more than 30 min in the bathtub without success and the pump was hard as a rock and he has induced pain to his scrotum.Some guides were provided to the patient about the correct device handling and the patient was able to inflate the cylinders and deflate as well.It was also explained differences between natural and prosthetic erection and realistic expectations of length loss and the patient was encouraged 2-3 per day to stretch tissue and potentially regain lost length.Another medical appointment was suggested to clarify all the concerns, but it was not accepted.

Brand Name
AMS 700 CX TENACIO PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21360635
Report Number2124215-2025-06857
Device Sequence Number8438225
Product Code JCW
UDI-Device Identifier00191506021399
UDI-Public00191506021399
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/10/2026
Device Model Number72404438
Device Catalogue Number72404438
Device Lot Number1100545447
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Initial Report FDA Received Date02/11/2025
Date Device Manufactured07/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexMale